×

zbMATH — the first resource for mathematics

On measurable stochastic processes. (English) Zbl 0022.37004

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Doeblin, Sur les propriétés asymptotiques de mouvement regis par certains types des chaînes simples, Bulletin Mathématique de la Société Roumaine des Sciences, vol. 39, no. 1, pp. 57-115; no. 2, pp. 3-61. · Zbl 0019.17503
[2] J. L. Doob, Stochastic processes depending upon a continuous parameter, these Transactions, vol. 42 (1937), pp. 107-113. · Zbl 0017.02701
[3] J. L. Doob, Stochastic processes with an integral-valued parameter, Trans. Amer. Math. Soc. 44 (1938), no. 1, 87 – 150. · Zbl 0019.12701
[4] J. L. Doob, One-parameter families of transformations, Duke Math. J. 4 (1938), no. 4, 752 – 774. · JFM 64.0192.04 · doi:10.1215/S0012-7094-38-00466-1 · doi.org
[5] A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 2, no. 3. · Zbl 0007.21601
[6] S. Saks, Theory of the Integral, New York, 1939.
[7] E. Slutsky, Qualche proposizione relativa alla teoria delle funzioni aleatorie, Giornale dell’ Istituto degli Attuari, vol. 8 (1937), pp. 182-199. · JFM 63.0496.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.